# SDR COMA0260367

- Difficulty date: June 10, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 12,490 hours, 12,589 cycles
- System (JASC): 2700 · Flight Control System
- Part: Aileron
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5224 AIRCRAFT HAS A TENDENCY TO ROLL RIGHT DURING FLIGHT MOST NOTICEABLE DURING APPROACH.INSPECTED A/C AND FOUND NOTHING THAT WOULD RELATE TO A ROLL TENDENCY.
